# SDR A6WA200740359

- Difficulty date: July 3, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Fs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 621 TO 625 OBLIQUE ANGLE IS CRACKED 1.5 INCH LONG IN AFT RADIUS.  MAINTENANCE REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE P/N 601-35012-52 IAW CRJ SRM 51-42-06.  (M)
